# SDR AMTA200700344

- Difficulty date: June 14, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N403TZ
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Aircraft time: 44,801 hours, 30,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 453 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERIOR FUSELAGE SKIN AT FS 453 ABOVE STR 26R.  REPAIR IAW ER/A 733-53R-6125.  (K)
